# SDR DL72W951668

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER 28L WITH CORROSION DAMAGE AT FS 700.  REMOVED SECTION OF STRINGER FROM STA 680 TO 720 AND INTERCOSTAL FROM 700 TO 720.  FABRICATED REPAIR AS PER SRM 53-10-3.  INSTALLED STRINGER, REPAIR, AND INTERCOSTAL.
